Overcoming Ringing In The Ears After Consumption Of Drugs For The Lungs

Illustration of Overcoming Ringing In The Ears After Consumption Of Drugs For The Lungs
Illustration: Overcoming Ringing In The Ears After Consumption Of Drugs For The Lungs

My mother had a lung problem and had to take medication regularly every day, after 3 months of treatment it turned out that my mother actually could not hear at all, he said the effects of lung medicine. So there are drugs that are not given anymore but apparently still can’t hear either. Can this tinnitus heal so that my mother can hear again like before? Thank you dock

1 Answer:

Hello Ratna,


Thank you for the question.

Some types of drugs can indeed be potentially ototoxic, which interferes with ear function, including when listening and regulating balance. In addition, hearing loss can also occur due to other causes, such as aging, excessive noise exposure, ear wax obstruction, inflammation of the ear, ruptured ear drum, nerve disorders, injuries, head, brain tumors, psychological disorders, and many other factors. Your mother's condition has not improved, it might indicate that the side effects of the medication she experienced were quite severe, or it could be, there are other factors that aggravate her condition, besides the side effects of the drug alone.


This hearing loss, if it is very significant and impedes your mother's daily activities, ideally should be checked directly by a doctor or ENT doctor so that an audiometric test, CT scan, or possibly other supporting tests. That way, then can be given the right solution for this condition.


However, considering that currently outbreaks of COVID-19, a doctor's examination for non-emergency cases is recommended to be postponed, including cases like that of your mother. Therefore, it is safer for you to postpone this inspection until the epidemic subsides. As a first step, you can do it first:

Always accompany your mother in her days, ask if she needs help, do not let her activity without adult assistance
Provide stationery or other media to facilitate communication with your mother
Do not expose your mother to excessive noise exposure
Make your mother more calm, don't think too much
Remind your mother to continue undergoing treatment of her lungs according to doctor's advice

Hope this helps ...

: by

Related Question

Often Sleepy And Excessive Sleep?

Often Sleepy And Excessive Sleep?

(1 year ago)

Hello doctor, I’m 16 years old. I really like to sleep. And in my opinion this is not natural. I always feel sleepy, I can sleep all day if I don’t wake up, even though...

Effect Of Dental Health Tests To Continue School?

Effect Of Dental Health Tests To Continue School?

(11 months ago)

I want to ask, I have a problem in my teeth. My teeth are purple and purple and have white spots, and my teeth are not flat. Can I pass the medical test? And what percentage does i...

Lumps Like Meat Grow Around The Tonsil Area?

Lumps Like Meat Grow Around The Tonsil Area?

(1 year ago)

Night. On the left of my tonsils I grow meat. Gejela initially did not t tone, just felt disturbed while sleeping. R nAlready consulted with the paramedics. The drugs given are cef...

Leave a Reply

Your email address will not be published. Required fields are marked *